# SDR HALA0600449

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 76,710 hours, 14,598 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AIR TOO LOW FOR ENGINE START.  OK TO CONTINUE PER C 49-11-1-1.
